# SDR SWAA2021032453859

- Difficulty date: February 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS312 TO BS328 AND LBL 48 FWD GALLEY AND LAV / REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AND LBL 48 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV - P/N:141A5410V140 USED.
